# SDR FDEA202501150070

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 79,511 hours, 30,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR R1 DOOR AND CENTER COURIER  AREA INOP.  IAW AMM: 33-51-07-2  REMOVED AND REPLACED BATERYPACK ASSY FOR CHARGER ASSEMBLY M730.  OPS CHECK GOOD.
